# SDR CALA2025060305211

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5323U5
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CHANNEL HAS CORROSIO N STA 1660-1680, LBL-1".   REMOVED AND REPLACED SUPPORT CHANNEL ON MAIN CABIN FLOOR BETWEEN STATION 1660 TO STATION 1680 LBL1 TO RBL1 IAW SRM 51-40-02-0G-0 .
